# SDR U30A200300013

- Difficulty date: April 15, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 4,315 hours, 1,296 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: B546CAM0103
- Part serial: Q00194007834
- Condition: Inoperative
- Location: Zone 128
- Part time: 2,797 hours, 822 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FMGC FAILED PRIOR TO DEPARTURE.(FLT 256 EWR-PUJ)DEFERRED PER MEL 22-83-01.{REVISION TO THE REPORT SUBMITTED 4/28/03}. AFTER FLT 105, PUJ-PHL, ON 4/15/03, AT PHL; REMOVED & REPLACED NR  2FLIGHT MANAGEMENT GUIDANCE COMPUTER (FMGC)I/A/W AMM 22-83-34-401, OPPS CK'D OK. COMPLIED WITH RVSM RETURN SERVICE REQUIREMENTS. AIRCRAFT RETURNED TO SERVICE.
